# SDR CA120605003

- Difficulty date: May 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 19,571 hours
- Engine: Pwa PT6T3B
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Fractured
- Location: Turbine Section
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING LOGGING OPERATIONS, AS THE ACFT WAS COMING IN TO DROP,  A NOISE WAS HEARD AND A POWER LOSS FOLLOWED ACCOMPANIED BY HIGH TEMPERATURE.  THE LOAD WAS LET GO AN A SAFE LANDING FOLLOWED AT THE DROPPING ZONE.  INSPECTION FOUND TURBINE BLADE FRACTURES.
